Skip to main content

Inverses of disjointness preserving operators in finite dimensional pre-Riesz spaces

Kalauch, Anke, Lemmens, Bas, van Gaans, Onno (2019) Inverses of disjointness preserving operators in finite dimensional pre-Riesz spaces. Quaestiones Mathematicae, 42 (4). pp. 423-430. ISSN 1607-3606. E-ISSN 1727-933X. (doi:10.2989/16073606.2018.1451405)

Item Type: Article
DOI/Identification number: 10.2989/16073606.2018.1451405
Divisions: Faculties > Sciences > School of Mathematics Statistics and Actuarial Science
Depositing User: Bas Lemmens
Date Deposited: 14 Nov 2017 14:38 UTC
Last Modified: 11 Jun 2019 10:32 UTC
Resource URI: https://kar.kent.ac.uk/id/eprint/64391 (The current URI for this page, for reference purposes)
  • Depositors only (login required):

Downloads

Downloads per month over past year